# SDR SIMA3401

- Difficulty date: December 5, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3238 - ROWS 3BC AND 5BC AND 10BC FLOOR PROXIMITY LIGHTS ARE OUT RAI LIGHTS AT ROW 3BC AND 5BC AND 10BC.  OPS CHECK GOOD.  CREW REPORTED FLOOR EMERGENCY LIGHTS AT ROWS 3BC, 5BC, AND 10BC ARE INOPERATIVE.  MAINTENANCE REPLACED BULBS IAW SAAB MM, OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
